MAUDE Adverse Event Report: X8-2T; TRANSDUCER

X8-2T; TRANSDUCER
Model Number TRANSDUCER X8-2T
Medical Device Problem Codes Positioning Failure (1158); Mechanical Jam (2983)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Return of the suspect transducer is anticipated.Evaluation of the transducer will be included in a follow up report upon its return and investigation completion.
 
Event or Problem Description
A customer reported an x8-2t model transducer had an articulation issue preventing tip motion.There was no injury associated with this event.
 
Additional Manufacturer Narrative
Evaluation of the transducer confirmed the articulation issue as described by the customer.Functional testing of the device noted failure of the image, black box, and articulation tests.Visual inspection noted a hole in the tip shell and inferior beading.Destructive testing identified an insufficient solder joint allowed the steering cable to be separated from the rack actuator which resulted in the loss of articulation.The failed transducer was replaced by the philips service engineer at the customer site and no similar issues have been reported post repair.
 
Event or Problem Description

Brand Name
X8-2T
Common Device Name
TRANSDUCER
MDR Report Key10684098
Report Number3019216-2020-00105
Device Sequence Number10871954
Product Code ITX
UDI-Device Identifier00884838069718
UDI-Public00884838069718
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K163120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRANSDUCER X8-2T
Device Catalogue Number989605455171
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2020
Distributor Facility Aware Date12/21/2020
Initial Date Received by Manufacturer 10/07/2020
Supplement Date Received by Manufacturer10/07/2020
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date01/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1